# SDR 95FDEA01880

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 312, STR 24, WL 158, THERE IS ONE SHEARED FASTENER AND A GOUGE THROUGH SKIN AND FASTENER.  BLENDED GOUGE AT BS 312, STR 24, WL 158, OUT OF LIMITS PER FEDEX SRM 53-30-1.  REMOVED DAMAGED AREA, INSTALLED EXTERNAL REPAIR PATCH PER FEDEX SRM 53-30-3.
